# SDR AU960842

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 527881
- Condition: Failed
- Location: Fuel Storage Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CELL SPLIT AT DRAIN FITTING NIPPLE - CELL WAS FITTED IN 1978
